Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red marks left behind on cheeks after herpes breakout. Marks comes and goes, slightly raised. Taking valtrex supresive dose. Still contagious?

Red marks left behind on left butt cheek after recent herpes outbreak will not go away. They will be almost gone and the. Become slightly raised again. Sometimes they will be almost gone in morning and raised again at night. No longer itchy or painful. What the heck is going on? Am. Still contagious?? I am taking valtrex supresive dose as well. It is causing me a lot of stress as this has been going on for a month since outbreak started
Asked On : Sat, 19 May 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of still you are suffering with herpes infection.

=-the treatment are you taking now only gives suppression abd never cure your condition.

-in such cases i would suggest you taking Homeopathic medicines gives safe and permanent cure for your complaints

-there are several medicines are available for your condition,for individual selection of remedy you should consult your local homeopathic physician

I hope this is helpful for you, thank you          
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor